# SDR FDEA2020061981269

- Difficulty date: June 18, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 87,829 hours, 22,174 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRASONIC INSPECTION FOUND CRACK INDICATION ON LOWER VERTICAL STABILIZER NR 4 BANJO FITTING RIGHT HAND SIDE FORWARD FLANGE.  REPAIR AREA AND UNABLE TO DETERMINE THE CRACK LENGTH DUE TO REPAIR BLOCKAGE AT APPROXIMATE STATION Y=2164 CRACK ON LOWER VERTICAL STABILIZER NR 4 BANJO FITTING RIGHT HAND SIDE FORWARD FLANGE REPAIR AREA AT STATION 2164 REPAIRED AS PER EA 1-5530-T0354707 PART 1 TITLE: STABILIZERS - VERTICAL STABILIZER - CRACK REPAIR ON VERTICAL STABILIZER REAR SPAR RT SIDE FWD AND AFT FLANGES.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
